# SDR R61A201912036344

- Difficulty date: November 26, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 17,157 hours, 11,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY MAINTENANCE***FLOOR SUPPORT CORRODED AT FR 88, RBL 40.  REPLACED FLOOR SUPPORT IAW SRM 51-43-03.***AIRCRAFT REMAINS IN HEAVY CHECK***
